Azathioprine as a Treatment for Severe Atopic Eczema in Children with a Partial Thiopurine Methyl Transferase (TPMT) Deficiency
Article first published online: 5 DEC 2003
Volume 20, Issue 6, pages 531–534, November 2003
How to Cite
Murphy, L.-A. and Atherton, D. J. (2003), Azathioprine as a Treatment for Severe Atopic Eczema in Children with a Partial Thiopurine Methyl Transferase (TPMT) Deficiency. Pediatric Dermatology, 20: 531–534. doi: 10.1111/j.1525-1470.2003.20617.x
- Issue published online: 5 DEC 2003
- Article first published online: 5 DEC 2003
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.